ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

The flow structure of a nearly ideally expanded supersonic jet with mean shear

Jayakumari, HB and Munjal, ML and Sachdev, PL (1982) The flow structure of a nearly ideally expanded supersonic jet with mean shear. In: Journal of Sound and Vibration, 81 (3). pp. 437-440.

[img] PDF
fullpdf.pdf - Published Version
Restricted to Registered users only

Download (273Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Mechanical Sciences > Mechanical Engineering
Date Deposited: 21 Aug 2009 08:46
Last Modified: 19 Sep 2010 05:39
URI: http://eprints.iisc.ernet.in/id/eprint/21889

Actions (login required)

View Item View Item